# SDR UPS06846023

- Difficulty date: January 6, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs1440 L36l-L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 D-PIT STA 1440 L36L TO L33L SHEARTIE HAS HEAVY CORROSION     REMOVED CORRODED SHEARTIE IAW SRM 51-1-21, FABRICATED  AND INSTALLED SHEARTIE AT STA 1440 L36L TO 33L IAW DWG 5640231,AND SRM 53-4-1, 51-3-2,AND SRM 51-1-21
